# SDR AU980371

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A188B
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Hinge
- Part number: 073210111
- Condition: Worn
- Location: Horizontal Stab
- Component: 073210110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAILPLANE AFT BOTTOM HINGE BOLTS LOOSE CAUSING HINGES PN 0732101-10 AND PN 0732101-11 TO WEAR BEYOND LIMITS.  PART TC:  2,150.
